# SDR 97UAL900746

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 69599261
- Condition: Broken
- Location: Door 2l
- Component: Boeing, 69599261
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE SUPPORT PLATFORM BRACKET BROKEN.  *S/D*  PROBABLE CAUSE WAS RIVET FAILURE CONNECTING BRACKET TO PLATFORM.  REPLACED PLATFORM ASSEMBLY, RECHECKED ARM AND DISARM FUNCTION, AND OPS CHECKED GOOD.
